Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Steinhaus type theorems for summability matrices


Author: I. J. Maddox
Journal: Proc. Amer. Math. Soc. 45 (1974), 209-213
MSC: Primary 40C05; Secondary 40G10
MathSciNet review: 0364938
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are given for an infinite matrix to sum all bounded strongly summable sequences. It is shown that the Borel matrix does not sum all such sequences. A corollary is that the bounded summability field of the Borel method is strictly contained in that of the $ (C,1)$ method. Also, it is proved that no coregular matrix can almost sum all bounded sequences--a generalization of Steinhaus' theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40C05, 40G10

Retrieve articles in all journals with MSC: 40C05, 40G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0364938-0
PII: S 0002-9939(1974)0364938-0
Keywords: Bounded strongly summable sequences, infinite matrix, conservative matrix, Cesàro means, Borel matrix, summability, almost summability
Article copyright: © Copyright 1974 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia